zbMATH — the first resource for mathematics

Symmetry breaking and random waves for magnetic systems on a circle. (English) Zbl 0494.60097

60K35 Interacting random processes; statistical mechanics type models; percolation theory
60F15 Strong limit theorems
60F10 Large deviations
Full Text: DOI
[1] Berger, M.S.: Nonlinearity and Functional Analysis. New York-London: Academic Press, 1977 · Zbl 0368.47001
[2] Billingsley, P.: Convergence of Probability Measures. New York-London-Sydney-Toronto: John Wiley 1968 · Zbl 0172.21201
[3] Dobrushin, R.L., Shlosman, S.B.: Phases Corresponding to the Local Energy Minima. Preprint, 1981
[4] Donsker, M.D., Varadhan, S.R.S.: Asymptotic evaluation of certain Markov process expectations for large time, III. Comm. Pure Appl. Math. 29, 389-461 (1976) · Zbl 0348.60032 · doi:10.1002/cpa.3160290405
[5] Doob, J.L.: Stochastic Processes. New York-London-Sidney-Toronto: John Wiley 1953 · Zbl 0053.26802
[6] Dunford, N., Schwartz, J.T.: Linear Operators. Part I. New York-London: Interscience Publishers 1963 · Zbl 0128.34803
[7] Dyson, F.J.: Existence and nature of phase transitions in one-dimensional Ising ferromagnets. In: Mathematical Aspects of Statistical Mechanics. SIAM-AMS Proceeding V, Providence, 1972
[8] Ellis, R.S.: Entropy and Asymptotic Problems in Probability Theory and Statistical Mechanics. Lecture Notes, Institut für Angewandte Mathematik, Universität Heidelberg, 1981
[9] Ellis, R.S., Monroe, J.L., Newman, C.M.: The GHS and other correlation inequalities for a class of even ferromagnets. Comm. Math. Phys. 46, 167-182 (1976) · doi:10.1007/BF01608495
[10] Ellis, R.S., Newman, C.M.: Limit theorems for sums of dependent random variables occurring in statistical mechanics. Z. Wahrscheinlichkeitstheorie verw. Geb. 44, 117-139 (1978) · Zbl 0364.60120 · doi:10.1007/BF00533049
[11] Ellis, R.S., Newman, C.M.: Necessary and sufficient conditions for the GHS inequality with applications to probability and analysis. Trans. Amer. Math. Soc. 237, 83-99 (1978) · Zbl 0412.35084
[12] Ellis, R.S., Newman, C.M.: The statistics of Curie-Weiss models. J. Statist. Phys. 19, 149-161 (1978) · doi:10.1007/BF01012508
[13] Ellis, R.S., Newman, C.M., Rosen, J.S.: Limit theorems for sums of dependent random variables occurring in statistical mechanics, II: conditioning, multiple phases, and metastability. Z. Wahrscheinlichkeitstheorie verw. Geb. 51, 153-169 (1980) · Zbl 0404.60096 · doi:10.1007/BF00536186
[14] Ellis, R.S., Rosen, J.S.: Asymptotic of certain random fields on a circle. Proceedings of Colloquium on Random Fields: Rigorous Results in Statistical Mechanics and Quantum Field Theory, Esztergom, Hungary, June 24-30, 1979. Seria Colloquia Mathematica Societatis Janos Bolyai, North Holland, to appear
[15] Ellis, R.S., Rosen, J.S.: Laplace’s method for Gaussian integrals with an application to statistical mechanics. [To appear in Ann. Probab.] · Zbl 0499.60031
[16] Freidlin, M.I.: The action functional for a class of stochastic processes. Theory Probab. Appl. 17, 511-515 (1972) · Zbl 0268.60040 · doi:10.1137/1117059
[17] Gihman, I.I., Skorohod, A.V.: The Theory of Stochastic Processes I. Berlin-Heidelberg-New York: Springer-Verlag, 1974 · Zbl 0291.60019
[18] Griffiths, R.B.: Rigorous results for Ising ferromagnets for arbitrary spin. J. Math. Phys. 10, 1559-1565 (1969) · doi:10.1063/1.1665005
[19] Griffiths, R.B., Hurst, C.A., Sherman, S.: Concavity of magnetization of an Ising ferromagnet in a positive external field. J. Math. Phys. 11, 790-795 (1970) · doi:10.1063/1.1665211
[20] Gross, L.: Thermodynamics, Statistical Mechanics, Random Fields. Lecture Notes, St. Flour Summer School in Probability, 1980 · Zbl 0493.60099
[21] Halmos, P.: Measure Theory. Princeton-London-Toronto-Melbourne: D. Van Nostrand, 1950
[22] Kotecky, R., Shlosman, S.B.: First-order Transitions from Ordered to Chaotical Phase in Lattice Models. Preprint, 1981
[23] Neveu, J.: Martingales à Temps Discret. Paris: Masson, 1972 · Zbl 0235.60010
[24] Rudin, W.: Fourier Analysis on Groups. New York: J. Wiley, 1960 · Zbl 0099.32201
[25] Ruelle, D.: Thermodynamic Formalism. Reading: Addison-Wesley, 1978 · Zbl 0401.28016
[26] Simon, B.: Functional Integration and Quantum Physics. New York-London: Academic Press, 1979 · Zbl 0434.28013
[27] Simon, B., Griffiths, R.B.: The (Ø) 2 4 field theory as a classical Ising model. Comm. Math. Phys. 33, 145-164 (1973) · doi:10.1007/BF01645626
[28] Thompson, C.: Mathematical Statistical Mechanics. New York: Macmillan, 1972 · Zbl 0244.60082
[29] Varadhan, S.R.S.: Asymptotic probabilities and differential equations. Comm. Pure Appl. Math. 19, 261-286 (1966) · Zbl 0147.15503 · doi:10.1002/cpa.3160190303
[30] Wentzell, A.D.: Theorems on the action functional for Gaussian random functions. Theory Probab. Appl. 17, 515-517 (1972) · Zbl 0274.60031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.